Q and A

Question

Does Atripla cause problems in a woman’s menstrual cycle?

I’m having issues with my periods, is Atripla the reason?

Answer

Thanks for getting in touch.

Atripla isn’t known to have any impact on a woman’s menstrual cycle.

Changes in a woman’s menstrual cycle are due to numerous reasons, be this for women who are positive or negative. Please see here for a detailed explanation.  https://www.catie.ca/en/practical-guides/hiv-drug-side-effects/8-menstrual-changes

2 comments

  1. Roy Trevelion

    Hi AHM,

    Sorry, we are not doctors at i-Base. So it’s important you talk to your doctor about anti-malarial treatment. That’s because some HIV meds can interact with some anti malaria drugs.

    Here is a link to the HIV-druginteractions.org site that shows treatment for HIV and malaria.

  2. AHM

    I live in the sub Sahara region where malaria is prominent. I am HIV-positive. What is the impact of malaria on someone who is + and what medication is one suppose to take whether on treatment or not.

Comment

Your email address will not be published. Required fields are marked *